Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Allergic reaction on face. Using betnovate cream. Will long term use of cream cause cancer?

good afternoon sir, I have allergic on my face/ so i have been using betnovate crean for past 3 years/ i am feeling very good and my face is very clear / but last weak i met a medical person/he tolt me to not to use this cream continiously if you use it causes for cancer/ now iam confusing/ please advise me can i use or not continiously
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Betnovate is betamethasone.It is a potent and long acting drug. Topically it is highly effective. Even topical application is not safe as it may penetrate in to the skin and may cause serious side effects. Long term use can result in local skin atrophy, acne, overgrowth of fungus & bacteria, hypopigmentation of skin. Glaucoma & cataract can occur if it is applied too close to eye. Since 3 years is a long period, you have to stop gradually & not suddenly. If you are using it twice a day the make it once a day for about one week then use it on alternate days for the next week & so on.
Answered: Wed, 13 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor